Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tonymangini

popping pimples while on accutane?

Be extremely gentle to your skin, whatever you do. Accutane, for me, has "thinned" my skin so that it tears and cuts very easily, heals slowly, and bleeds a lot if I pick. If I pick, I end up with red spots that take even longer to go away than before I was on Accutane. :cry: I'd hate for that to happen to you too

Share this post


Link to post
Share on other sites

to be honest i popped pimples while on accutane, which probably wasn't the smartest idea but i got away with it with only a few scars

Share this post


Link to post
Share on other sites

dont risk yourself of getting deep scare .. let it heal by its own .. i never pop pimples ... you dont want pitted scars that would last you your life time ... few weeks for your pimples to heal is better

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×